# SDR CA110209018

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 52,931 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: DSC252A40230
- Condition: Ruptured
- Location: Nr 1 Brake
- Part time: 55,247 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE AT THE DEICE PAD, THE NR1 BRAKE FLEX LINE RUPTURED.  SINCE THE PARKING BRAKE WAS ON, THE NR 2 HYD SYS FLUID WAS LOST. THE "HYD", STEERING AND SPOILER CAUTIONS LIGHTS CAME ON AND THE NR 2 HYD QTY WAS NOTED AT ZERO.   ACFT TAXIED BACK TO GATE, DURING THE TAXI THE NORMAL BRAKES WERE USED WHICH DEPLETED THE NR 1 HYD SYS QTY DUE TO THE SAME BRAKE LINE RUPTURE.  THE NR1 BRAKE FLEX LINE WAS REPLACED, THE HYD SYS WERE SERVICED AND THE ACFT RETURNED TO SERVICE.
